# SDR USAA2014030300005

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 76,989 hours, 34,611 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Adjuster
- Part number: D2721004000100
- Condition: Binds
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL RUDDER PEDALS JAMMED.  BROKE JAM WITH FORCE & HEARD NOISE ON FIRST OFFICER SIDE.  REPLACED FIRST OFFICER'S RUDDER PEDAL POSITION ADJUSTER ASSEMBLY IAW A320 AMM 27-21-43 & OPERATIONS CHECK OF RUDDER ACTUATION IAW A320 AMM 27-24-00.
